# SDR DALA2025042103101

- Difficulty date: April 19, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N411DX
- Make and model: Airbus A330-941
- Aircraft serial: 1991
- Aircraft time: 17,666 hours, 2,057 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3411 FOUND "CHECK DOOR PRESSURE " 4L CAUTION MSG ON FAP. CORRECTIVE ACTION: SERVICED BOTTLE PER A330 AMM 52-15. OK FOR SERVICE. (7225831)
